Lamictal Anyone?

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

Peaceful48
New Member


Date Joined Oct 2006
Total Posts : 1
   Posted 10/31/2006 7:59 PM (GMT -7)   
Hi ALL,
I am new to posting but hope to find some support from others who have this problem.
I am a 48 yr old RN who had to quit my Full-time job over 2 years ago due to a combo
of Severe Migraines and Neck Pain. I have had Migraines since 1995. Been through many
forms of prophylactic tx including Inderal, Corgard, Verelan, Amytriptyline, Topamax,
DEpakote, Effexor etc. Also have tried Chiropractic and Cervical Steroid injections.
Recently had a sudden severe increase in Migraines. I have been waking up with them
again, and they last 48 to 72 hours. During this period the Imitrex takes the edge off 'for
about 6 hours, then back to full force. Last week I couldn't take it anymore and had
to go to ER. They tried Morphine 5mg and Compazine, another Morphine 5 mg, Tordal,
Demerol 100mg Im, then DEmerol 75 mg Im with some but not total relief. I also wear
a Duragesic pain patch that I have been on for soem time.

My follow up MD visit today ended with a Sample pack of Lamictal, and order to wean
off Depakote. Anyone else on Lamictal for Migraines ? How have you done ?
Any side effects?

hopefulmigrainer
Veteran Member


Date Joined Oct 2006
Total Posts : 902
   Posted 10/31/2006 8:23 PM (GMT -7)   
Dear Peaceful, I do not take these drugs so I can't help you. However, I so rarely come across someone who suffers both migraine and neck pain. Have you determined that the neck is causing your migraines or do they co-exist with each other. I'm so tired of going down both roads and am contemplating the cervical steroid injections now. Did they work for you? What was it like?

I realize these questions are off of the topic. Will you please send me a PM? My email is listed on my profile.
Talk2Kel 
DX: chronic migraine, cervical degeneration, depression/anxiety 
RX: Wellbutrin, Lexapro, Soma, Immitrex 
"You don't find out that God is all you've got until God is all you've got."


AngMichelle
Veteran Member


Date Joined Apr 2006
Total Posts : 932
   Posted 10/31/2006 10:27 PM (GMT -7)   
I was on Lamictal for only 2 days because I had a severe allergic reaction. Watch out for rashes.
Just a thought, but could the h/a be a side effect of the patch? Just wondering. I'm sorry you have to deal with this too. Best to you, and I hope it works for  ya!!
New Topic Post Reply Printable Version
Forum Information
Currently it is Tuesday, December 12, 2017 9:20 AM (GMT -7)
There are a total of 2,904,382 posts in 318,747 threads.
View Active Threads


Who's Online
This forum has 158141 registered members. Please welcome our newest member, jane56.
375 Guest(s), 10 Registered Member(s) are currently online.  Details
NicHostetler, notsosicklygirl, RedLabel, Serenity Now, jane56, OptimisTick, Cajun Jeff, Betsy12, ttool, Tena believes